# SDR SIMA20160709002

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,143 hours, 28,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA  SAYS  EKECTRCAL  BURN ODOR FROM FOWARD CABIN.   REMOVED AND REPLACED CEILING BALLAST IAW AMM 33-21-05   REMOVED AND REPL.ACED 1A PSU ASSY IAW 25-22-05. OPS CHECKED GOOD. NO BURNING ODOR NOTED.
